# SDR ASAA2019042219063

- Difficulty date: April 1, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 44,366 hours, 13,181 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750233
- Condition: Corroded
- Location: Bs 727f-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT FLOOR TO SIDEWALL TRANSITION PANEL HAS 3EA. CORRODED NUTPLATE HOLES FROM STATION 727F TO 727I ON UPPER AND LOWER SURFACE. GROUNDED - YES. REPAIRED TRANSITION PANEL IAW B737 800 SRM 53 00 53 2R 5 REPAIR 5 W .5 O .040 R .030 L 1.5 D .010.
